# SDR SWAA083612

- Difficulty date: June 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- Aircraft time: 66,463 hours, 60,065 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6546818
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND CREASE BEAM WEB CORRODED AT BS 907 TO BS 927, LBL 65.  REPAIRED WEB PER SRM.
